# SDR DHL2001724010

- Difficulty date: November 16, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Intermittent
- Location: Windshield
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD WIPER INTERMITTENT ON TAKEOFF.  REMOVED AND REPLACED F/O'S WINDSHIELD WIPER ASSY IAW B-727 M/M 30-42-42, OPS CHECK SERVICEABLE.
